MathSciNet Relay Station
MathSciNet bibliographic data
MR884487 (88g:20109) 20J99 (20F05)
Howie, James Two-relator groups with prescribed cohomological dimension. Proc. Amer. Math. Soc. 100 (1987), no. 2, 393–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement